# SDR HALA2019061800305

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 24,482 hours, 3,808 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON ENG SHUTDOWN AT GATE AFTER FLIGHT, ENG 2 OIL CHIP DETECTED FAULT.   PERFORMED TSM 79-20-00-810-824-A AND BITE CHECK OF EEC 2 CHA+B,
NO FAULTS DETECTED, INSPECTED NR 2 ENG CHIP DETECTOR, NO DEFECTS NOTED. OK FOR SVC.
